| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that probe had poor cutting and aspiration even reduced the cutting rate below 3000 during the vitrectomy surgery.The surgery was completed after replacing the product with another one.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).